# SDR CALA2013082290673

- Difficulty date: August 18, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 68,843 hours, 25,243 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 01 BOOM MIKE IS DEFECTIVE.(01=CAPT, 02=1ST OFF, 03=1ST OBS).   SPARE MINITEL USED.  REPLACED HEAD SET OPERATION CHECKED NORMAL
